Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Medication for depression treatment - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1698 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi
User :   My wife was taking medication for depression. Her script was changed from Sarafem to Strattera. I noticed a lot of changes in her behavior. After a little research I realized that Strattera is given for ADHD not depression. Is it normal for a doctor go from Sarafem to Strattera? My wife decided to take herself off the meds all at once without speaking to her doctor. Should she have done this? Now her behavior is that she is on top of the world. She is not speaking to anyone around her that she was close with, and to me for that matter. I'm concerned for her health. I looked up the medicine and noticed that there was something called hypomania associated with this. Is this something that I should be concerned with?
Doctor :   ok
Doctor :   why did you let her to stop all her medication at once
User :   i was out of town she did it on her own
Doctor :   as you said Strattera is the medication for ADHD
Doctor :   but as per my thinking he just prescribed this drug to test her symptom variation

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor